IJPAM: Volume 78, No. 5 (2012)

A UNIQUE COMMON FIXED POINT THEOREM FOR
GENERALIZED $\varphi-$TRIPLE ON CONE METRIC SPACES

M. Rangamma$^1$, K. Prudhvi$^2$
$^{1,2}$Department of Mathematics
Osmania University
Hyderabad, Andhra Pradesh, INDIA


Abstract. In the present work, existence of coincidence points and common fixed point theorems for generalized $\varphi$-triple on cone metric spaces are proved. These results extends and generalize the results of F. Sabetghadam and H.P. Masiha, see [8] and others.

Received: May 25, 2012

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: cone metric space, common fixed point, coincidence point, $\varphi$-triple

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 5